Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Does sleeping with a heating pad on your lower back cause blood clots ?

does sleeping with a heating pad on your lower back cause blood clots ?
Asked On : Fri, 28 Jan 2011
Answers:  2 Views:  671
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Sleeping with heated pad on the back increases blood flow are may not have any relation to formation of clots. But immobility due to back pain can predispose to clot formation in the legs.
Answered: Thu, 18 Aug 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for writing to us.
Sleeping with a heating pad on tied to your back is most likely to cause a burning sensation of the skin, redness or even rashes on the overlying skin. It is not likely to produce any blood clots unless you are suffering from any any such related problem.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drtayalrakhi@gmail.com

Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor